Journal of the Mathematical Society of Japan

Littlewood-Paley-Stein inequality for a symmetric diffusion

Ichiro SHIGEKAWA and Nobuo YOSHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 251-280.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107591

Digital Object Identifier
doi:10.2969/jmsj/04420251

Mathematical Reviews number (MathSciNet)
MR1154843

Zentralblatt MATH identifier
0764.60060

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]

Citation

SHIGEKAWA, Ichiro; YOSHIDA, Nobuo. Littlewood-Paley-Stein inequality for a symmetric diffusion. J. Math. Soc. Japan 44 (1992), no. 2, 251--280. doi:10.2969/jmsj/04420251. https://projecteuclid.org/euclid.jmsj/1227107591


Export citation